I have a question. If I had my regular period October 15-20 and had sex the 31st and took Plan B one step around 7-8 hours later, what are my chances? About a week after taking Plan B one step I started having what looked like spotting by then turned into regular bleeding for about 4-5 days. I've had other slight symptoms like tiredness, bloating, odd stool, and nausea mostly. I took the pill because the condom broke and I didn't want to take any chances..
You might be covered by the Plan B, but it was not the right pill to take, because you were very likely in your most fertile time of the month at that point in your cycle. You really needed to take the Ulipristal Acetate emergency contraception, or have an IUD fitted by a doctor. Either of those things could have been done within 5 days of the unprotected sex.
The symptoms you are getting could be from the pill, but you could also be pregnant, so will need to take a pregnancy test if your period doesn't start on time. Plan B can often delay your period.
If he did not ejaculate inside of you, then there is a smaller chance of pregnancy, but it's still possible.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jun 2014 • 3 answers
Posted 17 Jun 2015 • 1 answer
Posted 13 Aug 2015 • 1 answer
Posted 20 Dec 2015 • 0 answers
Posted 26 Feb 2016 • 3 answers